Ordinary differential equations
Existence and concentration result for a class of fractional Kirchhoff equations with Hartree-type nonlinearities and steep potential well
Comptes Rendus. Mathématique, Volume 356 (2018) no. 5, pp. 489-497.

In this paper, we study the following fractional Kirchhoff equations

{(a+bRN|()α2u|2dx)()αu+λV(x)u=(|x|μG(u))g(u),uHα(RN),N3,
where a,b>0 are constants, and ()α is the fractional Laplacian operator with α(0,1),2<2α,μ=2NμN2α2α=2NN2α, 0<μ<2α, λ>0, is real parameter. 2α is the critical Sobolev exponent. g satisfies the Berestycki–Lions-type condition (see [2]). By using Pohožaev identity and concentration-compact theory, we show that the above problem has at least one nontrivial solution. Furthermore, the phenomenon of concentration of solutions is also explored. Our result supplements the results of Lü (see [8]) concerning the Hartree-type nonlinearity g(u)=|u|p1u with p(2,6α).

Dans ce texte, nous étudions les équations de Kirchhoff fractionnaires suivantes :

{(a+bRN|()α2u|2dx)()αu+λV(x)u=(|x|μG(u))g(u),uHα(RN),N3,
a,b>0 sont des constantes et (Δ)α est l'opérateur laplacien fractionnaire avec α(0,1), 2<2α,μ=2NμN2α2α=2NN2α, 0<μ<2α et λ>0 des paramètres réels. Ici, 2α désigne l'exposant de Sobolev critique et g satisfait une condition de type Berestycki–Lions (voir [2]). En utilisant l'identité de Pohozaev et la théorie de concentration–compacité, nous montrons que le problème ci-dessus a au moins une solution non triviale. De plus, nous explorons le phénomène de concentration des solutions. Nos résultats complètent ceux de Lü (voir [8]) sur la non-linéarité de type Hartree g(u)=|u|p1, avec p(2,6α).

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2018.03.008
Shao, Liuyang 1; Chen, Haibo 1

1 School of Mathematics and Statistics, Central South University, Changsha, 410083 Hunan, PR China
@article{CRMATH_2018__356_5_489_0,
     author = {Shao, Liuyang and Chen, Haibo},
     title = {Existence and concentration result for a class of fractional {Kirchhoff} equations with {Hartree-type} nonlinearities and steep potential well},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {489--497},
     publisher = {Elsevier},
     volume = {356},
     number = {5},
     year = {2018},
     doi = {10.1016/j.crma.2018.03.008},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2018.03.008/}
}
TY  - JOUR
AU  - Shao, Liuyang
AU  - Chen, Haibo
TI  - Existence and concentration result for a class of fractional Kirchhoff equations with Hartree-type nonlinearities and steep potential well
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 489
EP  - 497
VL  - 356
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2018.03.008/
DO  - 10.1016/j.crma.2018.03.008
LA  - en
ID  - CRMATH_2018__356_5_489_0
ER  - 
%0 Journal Article
%A Shao, Liuyang
%A Chen, Haibo
%T Existence and concentration result for a class of fractional Kirchhoff equations with Hartree-type nonlinearities and steep potential well
%J Comptes Rendus. Mathématique
%D 2018
%P 489-497
%V 356
%N 5
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2018.03.008/
%R 10.1016/j.crma.2018.03.008
%G en
%F CRMATH_2018__356_5_489_0
Shao, Liuyang; Chen, Haibo. Existence and concentration result for a class of fractional Kirchhoff equations with Hartree-type nonlinearities and steep potential well. Comptes Rendus. Mathématique, Volume 356 (2018) no. 5, pp. 489-497. doi : 10.1016/j.crma.2018.03.008. http://www.numdam.org/articles/10.1016/j.crma.2018.03.008/

[1] Kirchhoff, G. Mechanik, Teubener, Leipzig, 1983

[2] Berestycki, H.; Lions, P.-L. Nonlinear scalar field equations. I. Existence of a ground state, Arch. Ration. Mech. Anal., Volume 82 (1983), pp. 313-345

[3] Brezis, H.; Lieb, E. On some questions in boundary value problems of mathematical physics, Rio de Janeiro, 1977 (North-Holland Mathematics Studies), Volume vol. 30 (1978), pp. 284-346

[4] Jeanjean, J.; Tanaka, K. A remark on least energy solutions in RN, Proc. Amer. Math. Soc., Volume 131 (2003), pp. 2399-2408

[5] Chang, X.; Wang, Z. Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity, Nonlinearity, Volume 26 (2013), pp. 479-494

[6] Lions, P. The concentration compactness principle in the calculus of variations: the locally compact case. Part 1, 2, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, Volume 1 (1984), pp. 109-145

[7] Lieb, E.H.; Loss, M. Analysis, Grad. Stud. Math., vol. 14, American Mathematical Society, 2001

[8] Lü, D. A note on Kirchhoff-type equations with Hartree-type nonlinearities, Nonlinear Anal., Volume 99 (2014), pp. 35-48

[9] Bartsch, T.; Wang, Z. Existence and multiplicity results for some superlinear elliptic problems on RN, Commun. Partial Differ. Equ., Volume 20 (1995), pp. 1725-1741

[10] Di Nezza, E.; Palatucci, G.; Valdinoci, E. Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., Volume 136 (2012), pp. 521-573

[11] Ma, L.; Zhao, L. Classification of positive solitary solutions of the nonlinear Choquard equation, Arch. Ration. Mech. Anal., Volume 195 (2010), pp. 455-467

[12] Li, F.; Gao, C.; Zhu, X. Existence and concentration of sign-changing solutions to Kirchhoff-type system with Hartree-type nonlinearity, J. Math. Anal. Appl., Volume 448 (2017), pp. 60-80

Cited by Sources:

This work is partially supported by Natural Science Foundation of China 11671403, by the Fundamental Research Funds for the Central Universities of Central South University 2017zzts056.